# SDR CHQA200900213

- Difficulty date: September 30, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 21,062 hours, 15,550 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 18,875 hours, 15,259 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Part serial: NOTTRACKED
- Condition: Defective
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5344 STL TO RDU.  IN FLIGHT AT FL330 THE FLIGHT CREW RECEIVED AN AUTO PILOT FAIL AND YAW DAMPER FAIL MESSAGE FOLLOWED SHORTLY AFTER WITH A RUDDER 1-2 INOP MESSAGE.  THE CREW RAN THE QRH PROCEDURE AND DIVERTED TO SDF.  MAINTENANCE CHECKED THE WIRING FROM THE PRESSURE SWITCHES TO THE DAU, AND THE RUDDER PCU SOLENOID TO THE BULKHEAD WITH NO DEFECTS NOTED.  THEN THE DAU NR 2 WAS REPLACED AND BOTH RUDDER PRESSURE SWITCHES WITH NEWER STYLE SWITCHES.  THE TEST FLIGHT THAT FOLLOWED WAS SUCCESSFUL WITH NO FURTHER DEFECTS NOTED.
